Michael Jackson may have died due to taking the sedative Diprivan, a new report suggests.
According to Jackson’s nutritionist Cherilyn Lee, Michael started badgering her Diprivan a month before he died to treat persistent insomnia. Lee (who is also a registered nurse) refused on the grounds that the drug was dangerous.
But here’s where it gets weird. Lee has told AP that she received a frantic phone call from a member of Jackson’s staff four days before he died. She claims she heard Jackson in the background saying “One side of my body is hot, it’s hot, and one side of my body is cold. It’s very cold.”
Lee told the staff member that Jackson needed to go to hospital immediately, advice that wasn’t acted upon. Lee believes that the symptoms suggest omeone had given Jackson “something that hit the central nervous system,” a description that fits Diprivan.
An overdose of Diprivan can cause the heart to beat erratically leading to cardiac arrest…and we know what happened to Jackson.